MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY 10/CA LAPAROVUE VISIBILITY SYS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY 10/CA LAPAROVUE VISIBILITY SYS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number LAPVUE10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device, lapvue10, 10/ca laparovue visibility sys, was being used during an unknown procedure on (b)(6) 2022 when it was reported, ¿tip of laparovue trocar cleaning swab fell off into the patient.Retrieved swab tip¿.The procedure was completed as planned.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 9 complaints, regarding 9 devices, for this device family and failure mode.During this same time frame 269,060 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.00003.Per the instructions for use, the user is advised that on certain trocar models that have a spring loaded valve, open the valve during insertion or retraction of the vuetip trocar swab.Make sure trocar does not have any sharp edges that can snag the vuetip trocar swab.Do not extend foam head beyond distal end of trocar.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the device, lapvue10, 10/ca laparovue visibility sys, was being used during an unknown procedure on (b)(6) 2022 when it was reported, ¿tip of laparovue trocar cleaning swab fell off into the patient.Retrieved swab tip.¿.The procedure was completed as planned.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
10/CA LAPAROVUE VISIBILITY SYS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key16182745
Report Number3007305485-2023-00010
Device Sequence Number2672686
Product Code GCJ
UDI-Device Identifier20845854061746
UDI-Public(01)20845854061746(17)250816(10)202208174
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2025
Device Model NumberLAPVUE10
Device Catalogue NumberLAPVUE10
Device Lot Number202208174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic